# SDR ASAA2016031616065

- Difficulty date: March 16, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 53,482 hours, 20,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 146A8127Y5
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT SHIELD ASSY BETWEEN BS 847 AND BS 867, RBL 21.0 IS CORRODED. ACFT GROUNDED.  REMOVED CORROSION FROM AFT CARGO COMPARTMENT AFT SHIELD ASSY FROM IAW SRM 51-10-02.  ORIGINAL MATERIAL THICKNESS 0.050, MATERIAL LOSS 0.007, MAXIMUM ALLOWABLE MATERIAL LOSS 0.005, MATERIAL REMAINING 0.043.  AREA OUT OF LIMITS IAW SRM 53-00-53-1A-2.  REMOVE SHIELD ASSY IAW SRM 51-40-02.  LOCATED AND DRILLED NEW SHIELD ASSY IAW SRM 51-40-05.  INSTALLED NEW SHIELD ASSY IAW SRM 51-40-02.  REMOVED DOT.
